M1T make me mean, feel like ass

  1. SWOLE93
    Guest
    SWOLE93's Avatar

    M1T make me mean, feel like ass


    I havebeen on 20mg a day. I have spanned out the taking of M1T to 4 times a day 1 after breakfast, 1 mid day, 1 after lunch and 1 after dinner. Lethargy is light right now, but I am only on day 9. No strength gains, no mass gains yet. Decent pumps. No back pain or anything, but the mood swings are killing me and my girl. I have noticed while on this I am edgy and moody. It may be a combinatin of stress or whatever, but damn. I snapped her head off right quick last night for no reason at all. I almost broke up with her and could not tell her why. I am fine until I take the M1T.....Now I have a few AAS cycles under my belt and I NEVR felt like this while on. I want to go back to the real stuff. I like it better. I have the funds now, so should I finish the rest of my 4 week cycle or stop now?

    Thanks

    SWOLE93

  2. New Member
    drei's Avatar
    Join Date
    Sep 2003
    Age
    44
    Posts
    169
    Rep Power
    221
    Level
    12
    Lv. Percent
    33.1%

    Unhappy


    Quote Originally Posted by SWOLE93
    I havebeen on 20mg a day. I have spanned out the taking of M1T to 4 times a day 1 after breakfast, 1 mid day, 1 after lunch and 1 after dinner. Lethargy is light right now, but I am only on day 9. No strength gains, no mass gains yet. Decent pumps. No back pain or anything, but the mood swings are killing me and my girl. I have noticed while on this I am edgy and moody. It may be a combinatin of stress or whatever, but damn. I snapped her head off right quick last night for no reason at all. I almost broke up with her and could not tell her why. I am fine until I take the M1T.....Now I have a few AAS cycles under my belt and I NEVR felt like this while on. I want to go back to the real stuff. I like it better. I have the funds now, so should I finish the rest of my 4 week cycle or stop now?

    Thanks

    SWOLE93
    Rule of thumb is if you're taking 1-Test you need to also take 4-AD or some other form of TEST to counter the negative effects of 1-Test. You are the first I have heard of having mood swings on M-1T most bros are to lethargic to be pissed.
  3. SWOLE93
    Guest
    SWOLE93's Avatar

    Quote Originally Posted by drei
    Rule of thumb is if you're taking 1-Test you need to also take 4-AD or some other form of TEST to counter the negative effects of 1-Test.
    I got some T-Gel and 10grams of 4-ad. I rub it on 2 times a day
    •   
       

  4. Senior Member
    NPursuit's Avatar
    Join Date
    Mar 2003
    Age
    37
    Posts
    1,782
    Rep Power
    1035
    Level
    32
    Lv. Percent
    85.66%
    Achievements Activity ProPosting Pro

    How many squirts/mg?
  5. Board Supporter
    ke0ki's Avatar
    Join Date
    May 2003
    Posts
    226
    Rep Power
    255
    Level
    13
    Lv. Percent
    28.82%

    im on day 10 of my cycle and haven't noticed any increased aggression or mood changes. i haven't read a log of anybody noticing this either. interesting.
  6. SWOLE93
    Guest
    SWOLE93's Avatar

    Quote Originally Posted by ke0ki
    im on day 10 of my cycle and haven't noticed any increased aggression or mood changes. i haven't read a log of anybody noticing this either. interesting.
    Yeah, I never thought that it would be caused by this either. But just last night ( although cruel ) I decided to do a test on myself. I felt fine when I woke up, I took my M1T and felt a little excited. Then I didnt take it at lunch like aI normally do. And I felt fine, then I took 10mg at dinner and BAM!!! I got real edgy, and I wasnt mad about anything. I took another 5mg later that night nad had to control myself from spouting off at my girl. I woke up this morning applied my 4-AD and felt fine, then I took 10mg after breakfast and again,edgy


    SWOLE
  7. New Member
    Stroyer's Avatar
    Join Date
    Feb 2003
    Age
    41
    Posts
    57
    Rep Power
    173
    Level
    7
    Lv. Percent
    30.24%

    M1t


    What brand/who's M1T are you using??

    Stroy

    Quote Originally Posted by SWOLE93
    I havebeen on 20mg a day. I have spanned out the taking of M1T to 4 times a day 1 after breakfast, 1 mid day, 1 after lunch and 1 after dinner. Lethargy is light right now, but I am only on day 9. No strength gains, no mass gains yet. Decent pumps. No back pain or anything, but the mood swings are killing me and my girl. I have noticed while on this I am edgy and moody. It may be a combinatin of stress or whatever, but damn. I snapped her head off right quick last night for no reason at all. I almost broke up with her and could not tell her why. I am fine until I take the M1T.....Now I have a few AAS cycles under my belt and I NEVR felt like this while on. I want to go back to the real stuff. I like it better. I have the funds now, so should I finish the rest of my 4 week cycle or stop now?

    Thanks

    SWOLE93
  8. SWOLE93
    Guest
    SWOLE93's Avatar

    Quote Originally Posted by Stroyer
    What brand/who's M1T are you using??

    Stroy
    Advanced Methyl Technologies - 20mg ED
  9. Board Supporter
    skumster225's Avatar
    Join Date
    Mar 2003
    Posts
    188
    Rep Power
    238
    Level
    12
    Lv. Percent
    17.59%

    bump, this is the first person i've seen report such a side effect..
  10. SWOLE93
    Guest
    SWOLE93's Avatar

    Quote Originally Posted by skumster225
    bump, this is the first person i've seen report such a side effect..
    Maybe its just the lethergy making me cranky. But man, I am seriously edgy....even right now
  11. New Member
    LIFTER23's Avatar
    Join Date
    Dec 2003
    Posts
    109
    Rep Power
    189
    Level
    9
    Lv. Percent
    40.17%

    I was and still am a little edgy, even though Im in my post cycle by over a week. I was the same way with my girlfriend. I just couldnt stand the littlest things and wanted to break up almost every other day, weird.
  12. New Member
    Rictor33's Avatar
    Stats
    6'0"  200 lbs.
    Join Date
    Jan 2003
    Posts
    390
    Rep Power
    340
    Level
    17
    Lv. Percent
    26.34%

    im on day 7 of a 20mg m1t+4ad/OH-test mix (4aderm+ohtestpowder+dmso at 4 squirts 2xday) and ive put on about 5 lbs and look alot fuller. I have used m1t b4 for 2 2 week cycles. The only sides I experience are low-back pump/pain, appetite suppression (sucks) a little bit of sleeplessness, but no real lethargy. I feel strong and pumped all the time, im up from 209 to 216 yet look like i've lost bf%. I plan to run this for 4 weeks to see what type of gains I can get out of it.
  13. Board Supporter
    intv's Avatar
    Join Date
    May 2003
    Age
    45
    Posts
    382
    Rep Power
    333
    Level
    17
    Lv. Percent
    59.5%

    I've noticed a little irritability on M1t and/or 1-test transdermal. M5AA definitely makes me more aggressive, but not as edgy, because I feel good. Clomid is the worst, though it could also be that when I'm taking clomid my hormones are completely ****ed anyway. I get defensive, touchy, and mean. Just like my wife on PMS.

    Swole93, just try to keep it under control and remember where it's coming from. If you start feeling irritated, try to get away from the source, if only for a few minutes to cool off and get your head together.
  

  
 

Similar Forum Threads

  1. Replies: 0
    Last Post: 08-11-2007, 05:29 PM
  2. M4OHN makes me feel like crap
    By rhinochaser48 in forum Cycle Info
    Replies: 13
    Last Post: 10-23-2004, 03:11 AM
  3. M1t makes me feel like ****
    By Zack in forum Anabolics
    Replies: 24
    Last Post: 02-24-2004, 04:22 AM
  4. M1t making me sick?
    By spoofy in forum Anabolics
    Replies: 9
    Last Post: 02-20-2004, 07:39 PM
  5. M1t makes me feel like ****
    By Zack in forum Anabolics
    Replies: 4
    Last Post: 01-28-2004, 12:54 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in